# SDR IPXA2017081220419

- Difficulty date: July 30, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N755327
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT MLG WW PANEL 197AL SUPPORT CORRODED.  REMOVED THE DAMAGE IAW SRM 51-10-02-0G. SUPPORT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1 FIG 101 DETAIL IX.  FABRICATED NEW SUPPORT AND INSTALLED IAW SRM 51-40-02-0G.
